# SDR DXTA2012112605195

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 3,481 hours, 2,117 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, CREW RECEIVED AN AMBER CAS MESSAGE: HYD LEVEL LOW A, HYD SHOWED 16 PERCENT.  FOLLOWED EMERGENCY CHECKLIST AND MADE A SAFE LANDING, STOPPING THE ACFT ON THE RUNWAY USING THE EMERGENCY BRAKE.   DURING POST FLIGHT INSPECTION,  FOUND FRESH HYD FLUID ON THE BELLY OF THE ACFT AS WELL AS LEAKING FROM WICKS ON THE FORWARD RT SIDE FUSELAGE, EMERGENCY PNEUMATIC BRAKE AND GEAR RELIEF VENT.  ALL TIRES APPEAR TO HAVE FLUID ON THEM.  REPLACED TRANSDUCER O-RING IAW MM 29-30-01.  SYS OPS & LEAK CHECKED GOOD.  SERVICED HYD A SIDE RESERVOIR TO FULL IAW MM 12-10-15.  C/W GEAR ACCUMULATOR RESET & BLEED PROCEEDURE IAW MM 12-10-36. BLED BRAKE SYS IAW MM 32-42-00.  NO FURTHER DEFECTS NOTED.
